Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 79, NWS Cheyenne, WY

June 25, 2011Cheyenne County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 25, 2011, 8:43 PM MDT for Cheyenne County, Nebraska. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2011, 8:43 PM MDT (02:43 UTC)
Expired
Jun 25, 2011, 9:30 PM MDT
In force
47 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

County Cheyenne County, NE

The radar

The Cheyenne radar (KCYS), 173 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 9:04 PM MDTHAIL 1.5Colton, NEMOSTLY PEA TO MARBLE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 395 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
395 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
3421 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

479 
WUUS55 KCYS 260243
SVRCYS
NEC033-260330-
/O.NEW.KCYS.SV.W.0079.110626T0243Z-110626T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
843 PM MDT SAT JUN 25 2011

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 930 PM MDT

* AT 840 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
  THIS STORM WAS LOCATED NEAR COLTON...OR 6 MILES NORTHEAST OF
  SIDNEY...AND MOVING EAST AT 25 MPH.  SOME CIRCULATION WITHIN THIS
  STORM IS STILL BEING INDICATED BY RADAR.

* LOCATIONS IMPACTED INCLUDE...
  COLTON...SUNOL...LODGEPOLE...I-80 EXIT 69 AND I-80 EXIT 76.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 56 AND
77.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4099 10263 4100 10270 4113 10305 4130 10298
      4127 10261 4100 10261
TIME...MOT...LOC 0242Z 285DEG 20KT 4118 10286
WIND...HAIL <50MPH 1.50IN

$$

RE
2 follow-up statements
773 
WWUS55 KCYS 260305
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
905 PM MDT SAT JUN 25 2011

NEC033-260330-
/O.CON.KCYS.SV.W.0079.000000T0000Z-110626T0330Z/
CHEYENNE NE-
905 PM MDT SAT JUN 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHEYENNE COUNTY UNTIL 930 PM MDT...

AT 903 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
THIS STORM WAS LOCATED NEAR SUNOL...OR 9 MILES EAST OF SIDNEY...
MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  SUNOL...LODGEPOLE...I-80 EXIT 69 AND I-80 EXIT 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4099 10263 4100 10270 4112 10293 4128 10290
      4127 10261 4100 10261
TIME...MOT...LOC 0305Z 291DEG 18KT 4115 10278
WIND...HAIL <50MPH 1.50IN

$$

RE
611 
WWUS55 KCYS 260328
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
928 PM MDT SAT JUN 25 2011

NEC033-260337-
/O.EXP.KCYS.SV.W.0079.000000T0000Z-110626T0330Z/
CHEYENNE NE-
928 PM MDT SAT JUN 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEYENNE COUNTY
WILL EXPIRE AT 930 PM MDT...

THE STORM WHICH PROMPTED THE WARNING IS MOVING OUT OF THE WARNED 
AREA.
  
LAT...LON 4099 10263 4100 10270 4112 10293 4128 10290
      4127 10261 4100 10261
TIME...MOT...LOC 0327Z 291DEG 18KT 4111 10264

$$

RE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:33 PM MDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jun 25, 6:33 PM MDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
633 PM MDT SAT JUN 25 2011

.DISCUSSION...THUNDERSTORMS WERE MAINLY FOCUED ACROSS THE NORTH PART
OF THE CWA EARLY THIS EVENING.  ACTIVITY CONTINUES TO SLOWLY BECOME
STRONGER SINCE 2330Z WITH LOTS OF HAIL UP TO MARBLE SIZED REPORTED
WITH THE STORMS.  THE ACTIVITY SHOULD CONTINUE TO MOVE EAST WITH
MOST OF IT OUTSIDE THE CWA BY 03Z.  DRIER AIR HAS SPREAD OVER THE
CWA FURTHER WEST WITH MUCH LESS AND MUCH WEAKER STORMS.  LOW CLOUDS
AND FOG ARE POSSIBLE OVER THE PANHANDLE AFTER 08Z AS THE LOW LEVEL
MOISTURE PERSISTS.  IN A RECENT UPDATE HAVE LOWERED POPS OVER MUCH
OF THE WEST PART OF THE CWA AND MADE OTHER MINOR FIRST PERIOD
CHANGES.

&&

.AVIATION...00Z TAF ISSUANCE...
THUNDERSTORMS WILL AFFECT THE NORTH PART OF THE CWA THROUGH 03Z WITH
A PERIOD OF MVFR CEILINGS AND VISIBILITIES IN RAIN ASSOCIATED.  IFR
CEILINGS AND VISIBILITIES IN FOG CAN BE EXPECTED OVER THE PANHANDLE
BETWEEN 08Z AND 16Z.  SUNDAY WILL BE DRIER AND WINDIER OVER THE
WEST PART OF THE CWA...WITH WESTERLY WINDS GUSTING AS HIGH AS 30
KNOTS.  THUNDERSTORMS WILL AGAIN DEVELOP SUNDAY AFTERNOON OVER
MAINLY THE NORTHEAST THIRD OF THE CWA AND CONTINUE THROUGH THE
EVENING.

&&

.PREVIOUS DISCUSSION.../ISSUED AT 112 PM MDT SAT JUN 25 2011/...

SHORT TERM...TONIGHT THROUGH MONDAY.

TONIGHT...ISOLATED TO SCATTERED SEVERE THUNDERSTORMS EXPECTED NORTH
OF A DOUGLAS TO SIDNEY LINE THIS EVENING. NAM DEPICTS WELL
PRONOUNCED LOW AND MID LEVEL THETA-E RIDGE AXISES ACROSS EASTERN
WYOMING AND EASTERN COLORADO WITH THE LOW LEVEL THETA-E RIDGE AXIS
SUGGESTING IMPRESSIVE LOW LEVEL THETA-E CONVERGENCE AND POSITIVE
THETA-E ADVECTION INTO A PROJECTED SURFACE
TROUGH AND CONVERGENCE AXIS FROM WHEATLAND TO LUSK TO RAPID CITY
THIS EVENING. THUS...GREATEST RISK OF SEVERE THUNDERSTORMS THIS
EVENING EXPECTED ACROSS EASTERN CONVERSE...NIOBRARA...PLATTE...GOSHEN
COUNTIES OF WYOMING AND ACROSS THE WESTERN NEBRASKA PANHANDLE. WITH
DECENT LOW LEVEL AND INSTABILITY MOISTURE FEED THIS EVENING...EXPECT STRONG
TO SEVERE THUNDERSTORMS TO CONTINUE WELL INTO THE EVENING
HOURS...AIDED IN LIFT BY THE SHORTWAVE TROUGH ALOFT MOVING EASTWARD
ACROSS MONTANA AND WYOMING. THUNDERSTORMS ALONG AND WEST OF
INTERSTATE 25 WILL DISSIPATE THIS EVENING WITH LOSS OF DAYTIME
HEATING. AREAS OF FOG LIKELY LATE TONIGHT EAST OF A DOUGLAS TO
KIMBALL LINE PER BOUNDARY LAYER PROGS OVER 90 PERCENT RELATIVE
HUMIDITY AND WITH LOW LEVEL JET DEVELOPMENT.

SUNDAY...COLD FRONT PROGRESSES SOUTH ACROSS OUR COUNTIES AS THE NEXT
SHORTWAVE TROUGH ALOFT MOVES EAST ACROSS EASTERN MONTANA. WILL SEE
SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ERUPT NORTH OF A
RAWLINS TO SIDNEY LINE IN THE LOW AND MID LEVEL THETA-E RIDGE AXISES
FROM DOUGLAS TO SCOTTSBLUFF. 800 TO 2000 JOULES PER KILOGRAM OF CAPE
AVAILABLE ALONG WITH ADEQUATE DIRECTIONAL WIND SHEAR TO PRODUCE A
SLIGHT RISK OF SEVERE STORMS IN THE AFTERNOON AND EVENING NORTH OF
A CASPER TO SCOTTSBLUFF LINE AS THE STORM PREDICTION CENTER DEPICTS.

AS IS OFTEN THE CASE ACROSS EASTERN WYOMING AND EASTERN COLORADO...SEVERE
WEATHER OUTBREAKS ARE MORE PRONOUNCED IN COVERAGE ON THE FIRST DAY
AFTER THE PASSAGE OF A COLD FRONT...AS WILL BE THE CASE DUE TO THE
STRONG DIRECTIONAL SHEAR AND POOLING OF LOW LEVEL MOISTURE AND
INSTABILITY IN THE WAKE OF THE COLD FRONT.

SUNDAY NIGHT...THUNDERSTORMS WILL DECREASE IN AREAL COVERAGE THROUGH
THE NIGHT WITH LOSS OF HEATING. COVERAGE OF STORMS WILL BE GREATEST
IN THE EVENING NORTH OF A DOUGLAS TO SCOTTSBLUFF LINE WHERE LOW
LEVEL CONVERGENCE WILL BE MAXIMIZED NORTH OF THE COLD FRONT.

MONDAY...LOW AND MID LEVEL THETA-E RIDGE AXISES WILL STRETCH FROM
CASPER TO DENVER WITH THE INSTABILITY AXIS ALONG AND WEST OF THE
LARAMIE RANGE. EXPECT ISOLATED AFTERNOON THUNDERSTORMS MAINLY ALONG
AND WEST OF INTERSTATE 25 IN THE LOW AND MID LEVEL THETA-E RIDGE
AXISES AND FEW IF ANY THUNDERSTORMS IN THE COOL AND MORE STABLE
AIRMASS EAST OF INTERSTATE 25 IN THE WAKE OF THE PASSING COLD FRONT.
RIDGING ALOFT WILL ALSO LIMIT AFTERNOON THUNDERSTORM COVERAGE
COMPARED TO THUNDERSTORM COVERAGE TODAY AND SUNDAY.

LONG TERM...MONDAY NIGHT THROUGH SATURDAY

UPPER RIDGE FORECAST TO CONTINUE BUILDING INTO THE AREA MONDAY AND
PERSISTING INTO WEDNESDAY. RIDGE BEGINS TO MOVE OFF TO THE EAST
WEDNESDAY AFTERNOON AS A PACIFIC LOW PRESSURE SYSTEM MOVES INTO
NORTHERN CALIFORNIA/NEVADA. KEPT SLIGHT CHANCE POPS GOING IN THE
FORECAST FOR THE LATTER PART OF THE WEEK. TEMPERATURES QUITE WARM
WITH UPPER 80S/LOW 90S TUESDAY AND THURSDAY...MID 90S WEDNESDAY AND THEN A
COOL DOWN FRIDAY.

&&

.AVIATION...18Z TAFS

AFTERNOON CONVECTION STILL ANTICIPATED AT OUR TAF SITES...MORE
LIKELY OVER THE PANHANDLE AIRPORTS AROUND THE 21-22Z TIMEFRAME.
COVERAGE SHOULD BE LESS THAN FRIDAY EVENING...SO PINPOINTING EXACT
AIRPORTS AND TIMING STILL FAIRLY DIFFICULT. WILL CONTINUE VCTS
WORDING IN TAFS AND WAIT FOR FURTHER DEVELOPMENT.

&&

.FIRE WEATHER...NO FIRE WEATHER ISSUES THROUGH MONDAY.

&&

.HYDROLOGY...

WARMER THAN NORMAL TEMPERATURES WILL CONTINUE THROUGH THIS WEEKEND...
FOLLOWED BY COOLER TEMPERATURES BEHIND A FRONT ON MONDAY. HIGHS THIS
WEEKEND WILL BE IN THE 80S ACROSS THE PLAINS WITH 60S AND 70S IN THE
MOUNTAINS AND HIGH VALLEYS. THESE WARM TEMPERATURES WILL INCREASE THE
RATE OF MOUNTAIN SNOW MELT. ISOLATED TO SCATTERED AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND. STRONG
TO SEVERE STORMS WILL BE POSSIBLE OVER THE EASTERN PLAINS THIS AFTERNOON
AND EVENING...WITH PRECIPITATION TOTALS UP TO ONE HALF INCH. THE
MOUNTAINS CAN EXPECT UP TO A TENTH OF AN INCH. FLOOD WARNINGS REMAIN
IN EFFECT FOR SARATOGA...SINCLAIR...ENCAMPMENT AND LARAMIE.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM...RUBIN
LONG TERM/AVIATION...CLAYCOMB
UPDATE...WEILAND
Hazardous weather outlook, Jun 25, 11:00 AM MDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1100 AM MDT SAT JUN 25 2011

WYZ103>106-109>118-261200-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-
1100 AM MDT SAT JUN 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING
NORTH OF A DOUGLAS TO SIDNEY LINE.

SCATTERED THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON...
PRIMARILY ALONG AND EAST OF INTERSTATE 25. BECAUSE OF ADEQUATE WIND
SHEAR AND INSTABILITY...SOME OF THE THUNDERSTORMS WILL LIKELY BECOME
SEVERE ACROSS EASTERN CONVERSE...NIOBRARA...GOSHEN AND PLATTE
COUNTIES THIS AFTERNOON AND EVENING ALONG A SURFACE TROUGH AND
CONVERGENCE AXIS FROM WHEATLAND TO LUSK TO RAPID CITY.

SEVERE THUNDERSTORMS WILL BE MOST LIKELY BETWEEN 200 PM AND 1000 PM
ALONG THE SURFACE TROUGH AND CONVERGENCE AXIS FROM WHEATLAND TO
LUSK. STORM MOVEMENT WILL BE TO THE NORTHEAST AT 25 MPH.

THREATS FROM SEVERE THUNDERSTORMS WILL INCLUDE ONE INCH DIAMETER OR
LARGER HAIL...WIND GUSTS IN EXCESS OF 60 MPH AND HEAVY RAIN.
THUNDERSTORMS WILL DECREASE IN COVERAGE AND INTENSITY AFTER MIDNIGHT.

ISOLATED THUNDERSTORMS WILL DEVELOP ELSEWHERE THIS AFTERNOON AND
EVENING...SOUTH OF A DOUGLAS TO SIDNEY LINE...OUTSIDE OF THE SLIGHT
RISK AREA...WITH THE THREATS FROM THUNDERSTORMS INCLUDING WIND GUSTS
TO 55 MPH AND HAIL UNDER ONE INCH IN DIAMETER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED SUNDAY.
SOME OF THE THUNDERSTORMS MAY BE STRONG TO SEVERE.

MINOR TO MODERATE FLOODING ALONG THE LARAMIE AND THE UPPER NORTH
PLATTE RIVERS WILL CONTINUE THROUGH NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-119-261200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
EAST LARAMIE COUNTY-
1100 AM MDT SAT JUN 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING NORTH OF A DOUGLAS TO SIDNEY LINE.

SCATTERED THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON...PRIMARILY
ALONG A SURFACE TROUGH AND CONVERGENCE AXIS THAT WILL STRETCH FROM
WHEATLAND TO LUSK TO RAPID CITY...AND ALONG THE EASTERN SLOPES OF
THE LARAMIE RANGE FROM DOUGLAS TO WHEATLAND TO CHEYENNE.

BECAUSE OF ADEQUATE WIND SHEAR AND INSTABILITY...SOME OF THE
THUNDERSTORMS WILL LIKELY BECOME SEVERE ACROSS MUCH OF THE PANHANDLE
OF WESTERN NEBRASKA THIS AFTERNOON AND EVENING...WITH THE GREATEST
THREAT ACROSS SIOUX...DAWES...BOX BUTTE...SCOTTS BLUFF AND MORRILL
COUNTIES FROM MID AFTERNOON THROUGH THIS EVENING.

SEVERE THUNDERSTORMS WILL BE MOST LIKELY BETWEEN 200 PM AND 1000 PM
ALONG THE SURFACE TROUGH AND CONVERGENCE AXIS FROM WHEATLAND TO LUSK
TO RAPID CITY. STORM MOVEMENT WILL BE TO THE NORTHEAST AT 25 MPH.

THREATS FROM SEVERE THUNDERSTORMS WILL INCLUDE ONE INCH DIAMETER OR
LARGER HAIL...WIND GUSTS IN EXCESS OF 60 MPH AND HEAVY RAIN.
THUNDERSTORMS WILL DECREASE IN COVERAGE AND INTENSITY AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED SUNDAY.
SOME STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE NORTHEAST OF
A LINE FROM DOUGLAS TO SIDNEY.

MINOR TO MODERATE FLOODING ALONG THE LOWER NORTH PLATTE RIVER
WILL CONTINUE THROUGH NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

RUBIN

In the hours before

Local storm report, Jun 25, 8:08 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
808 PM MDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TORNADO          3 W POTTER              41.22N 103.37W
06/25/2011                   CHEYENNE           NE   LAW ENFORCEMENT

            SEMI BLOWN OVER ON INTERSTATE 80 JUST INSIDE CHEYENNE
            COUNTY LINE. DAMAGE CAUSED BY APPARENT TORNADO.

&&

HAMMER
Local storm report, Jun 25, 8:10 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
810 PM MDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     HAIL             SIDNEY                  41.13N 102.97W
06/25/2011  E1.00 INCH       CHEYENNE           NE   TRAINED SPOTTER

            QUARTER SIZED HAIL ON THE NORTH SIDE OF TOWN. SPOTTER
            OBSERVED STRONG ROTATION TO THE WEST.

&&

HAMMER
Local storm report, Jun 25, 8:13 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
813 PM MDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             SIDNEY                  41.13N 102.97W
06/25/2011  E1.75 INCH       CHEYENNE           NE   LAW ENFORCEMENT

            GOLF BALL SIZED HAIL ON THE WEST SIDE OF TOWN. ONGOING AT
            THE TIME OF THE REPORT.

&&

HAMMER
Local storm report, Jun 25, 8:25 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
825 PM MDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             SIDNEY                  41.13N 102.97W
06/25/2011  E2.75 INCH       CHEYENNE           NE   TRAINED SPOTTER

            NUMEROUS REPORTS OF GOLFBALL SIZED HAIL IN AND AROUND
            SIDNEY. BASEBALL SIZED HAIL WAS REPORTED ON THE NORTH
            SIDE OF TOWN.

&&

HAMMER
Special weather statement, Jun 25, 8:29 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
829 PM MDT SAT JUN 25 2011

NEZ002-003-260315-
BOX BUTTE NE-DAWES NE-
829 PM MDT SAT JUN 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWES AND
NORTHEASTERN BOX BUTTE COUNTIES UNTIL 915 PM MDT...

AT 827 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BEREA...OR 14 MILES NORTHWEST OF ALLIANCE...
MOVING NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WILD HORSE BUTTE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

MSW
Local storm report, Jun 25, 8:35 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
835 PM MDT SAT JUN 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     POTTER                  41.22N 103.31W
06/25/2011                   CHEYENNE           NE   EMERGENCY MNGR

            TWO LARGE TREES DOWN IN POTTER DUE TO STRONG WINDS.

&&

HAMMER

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:45 PM MDTTornado WarningCYSBanner, Kimball30 min
Jun 25, 7:11 PM MDTSevere Thunderstorm WarningCYSCheyenne, Kimball23 min
Jun 25, 7:12 PM MDTSevere Thunderstorm WarningCYSBox Butte, Sioux46 min
Jun 25, 7:24 PM MDTTornado WarningCYSCheyenne36 min
Jun 25, 7:47 PM MDTTornado WarningCYSCheyenne28 min
Jun 25, 7:55 PM MDTSevere Thunderstorm WarningCYSBox Butte, Scotts Bluff, Sioux48 min
Jun 25, 8:13 PM MDTTornado WarningCYSCheyenne32 min
Jun 26, 9:02 AM MDTSevere Thunderstorm WarningCYSDawes40 min
Jun 26, 4:39 PM MDTSevere Thunderstorm WarningCYSDawes35 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.